MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 36 SIZE XXL +10.5

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 36 SIZE XXL +10.5
Catalog Number 01.25.034
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 october 2019 lot 112523: (b)(4) items manufactured and released on 18-sep-2011.Expiration date: 2016-08-31.No anomalies found related to the problem.1 item resterilized and released on 25-jul-2016.Expiration date: 2021-07-05.No anomalies found related to the problem.1 item resterilized and released on 11-nov-2016.Expiration date: 2021-10-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved in the event, batch review performed on 31 october 2019 liner: impact 01.32.3644 hcat hooded pe hc liner ø36/e (k132879) lot.145278.Lot 145278: (b)(4) items manufactured and released on 03-dec-2014.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Note that, in the first reported case on this lot, the liner was not revised and was the same patient where only the head was changed.
 
Event or Problem Description
The patient came in complaining of pain due to a dislocation of the head from the liner.The surgeon revised the head, liner, and cup 1 year after primary.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 36 SIZE XXL +10.5
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9361114
Report Number3005180920-2019-00978
Device Sequence Number2114658
Product Code JDI
UDI-Device Identifier07630030805240
UDI-Public07630030805240
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Catalogue Number01.25.034
Device Lot Number112523
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR